Antibiotics

Oct. 5th, 2010 01:49 pm
[personal profile] sageautumn
These may seem silly questions, but due to a skin spot/infection they've put my pup on 750mg antibiotics, twice a day, so now I'm wondering...

a-- Will this cause potty issues? If so, any advice on what to give her to help that not be the case so much?

b-- How likely is it she'll get a yeast infection? I know dogs can get them, but I think? it's usually young pups? Again, any advice?

Megan is a 65 pit bull mix. The lesions are on the left side of her face; one along her cheek and another above her eyebrow--they are "my face will fit under this fence, oh, no it doesn't, here let me dig a little, how about now? Nope, still doesn't fit" over and over spots.

For both things, I'm thinking yogurt... but I don't know if I can get her to eat plain unflavored yogurt, and I don't know if the sugar in other yogurt doesn't outweigh the benefit.

(cross posting to my own journal)
From:
Anonymous( )Anonymous This account has disabled anonymous posting.
OpenID( )OpenID You can comment on this post while signed in with an account from many other sites, once you have confirmed your email address. Sign in using OpenID.
User
Account name:
Password:
If you don't have an account you can create one now.
Subject:
HTML doesn't work in the subject.

Message:

 
Notice: This account is set to log the IP addresses of everyone who comments.
Links will be displayed as unclickable URLs to help prevent spam.

Profile

sageautumn

April 2017

S M T W T F S
      1
2345 678
9101112131415
16171819202122
23242526272829
30      

Most Popular Tags

Style Credit

Expand Cut Tags

No cut tags
Page generated Sep. 21st, 2017 05:11 am
Powered by Dreamwidth Studios